# SDR DALA2018010800185

- Difficulty date: January 7, 2018
- Submitted: January 10, 2018
- Operation: Air carrier
- Aircraft: N962DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53532
- Aircraft time: 51,170 hours, 29,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ANGLE STA 152 CANT BETWEEN LONGERON 1L AND 18L, AFT ACCESSORY COMPARTMENT.  REPAIRED IAW ERA 564748-14.
